Olguta BuseAssociate Professor, Department of Mathematical Sciences
I am an Associate Professor at IUPUI. Before coming here, I was a Postdoctoral Associate at Michigan State University. In the Spring of 2010, I was a research member at the Mathematical Sciences Research Institute in Berkeley, CA.
Courses Taught / Teaching
- Math 17100 (Multidimensional Mathematics).
- Math 57100 (Elementary Topology).
Quantitative Symplectic and Contact Geometry
- "Symplectic embeddings of ellipsoids in dimension greater than four", O. Buse, R. Hind.
Geom. Topol., 15, 4 (2011), 2091-2110.
- "Packing numbers of rational ruled 4-manifolds", O. Buse, M. Pinsonnault.
To appear: J. of Sympl. Geom..
- "Packing in contact context", O. Buse, D. Gay.
Work in progress.
- "Ellipsoid embeddings and symplectic packing stability", O. Buse, R. Hind.
To Appear in Compositio.
Gromov-Witten Invariants and Symplectomorphisms
- "Negative inflation and stability in symplectomorphism groups of ruled surfaces", O. Buse.
J. Sympl. Geom., 9, 2 (2011), 1-14.
- "Deformations of Whitehead products, symplectomorphism groups, and Gromov-Witten invariants", O. Buse.
Int. Math. Res. Not., 2010, 17 (2010).
- "Relative family Gromov-Witten invariants and symplectomorphisms", O. Buse.
Pac. J. Math., 218, No. 2 (2005), 315-341.
- PhD Thesis. Stony Brook, 2002. Advisor: Dusa McDuff.
- "Existence of limit cycles in the repressilator equations", O. Buse, A. Kuznetsov, R. Perez.
Int. J. Bif. Chaos, 19, 12 (2009), 4097-4106.
- "Dynamical properties of the repressilator model", O. Buse, R. Perez, A. Kuznetsov.
Phys. Rev. E, 81, 066206 (2010).